# SDR 2005UALA01336

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 45,923 hours, 31,336 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING AND SMOKE FROM CAPTAIN'S SLIDING WINDOW. REPLACED BROKEN LUG ON WIRE W504-404-20W AT T266 AND SECURED WIRING. WINDOW HEAT OPS CHKS OK.
